# SDR CA960122017

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C 23
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 1693800361
- Condition: Reading High
- Location: Eng Oil Press
- Part time: 1,467 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)OIL PRESSURE GAUGE WAS FOUND TO READ 30 LBS ABOVE ACTUAL. A NEW INDICATOR WAS INSTALLED AND CHECKED OUT SERVICEABLE.
